I was on both Haldol and Wellbutrin. I was recently taken off Haldol and now I feel as if I get angrier easier and I seem to be crying more often. Can this be because I'm now taking Wellbutrin alone?
I took wellbutrin and yes it can increase mood changes, which are severe side effects and you must seek immediate medical attention.
"new or worsening mental or mood changes (eg, concentration problems, depression, panic attacks, aggressiveness, agitation, anxiety, impulsiveness, irritability, hostility, exaggerated feeling of well-being, inability to sit still)"
Read more at:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2010 • 2 answers
Depression - Hello, I had depressive / hypomanic states, with pretty extreme mood swings since I was
Posted 14 Jan 2011 • 2 answers
Posted 31 Jan 2013 • 1 answer
Posted 3 Oct 2013 • 2 answers
Posted 2 Oct 2017 • 2 answers